# SDR A6WA200940771

- Difficulty date: November 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 22850073101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG LOWER ACCESS COWL PANEL 432 AC VENT COVER CRACKED LT ENG LOWER ACCESS COWL PANEL 432 AC VENT COVER REPLACED IAW SRM 51-42-13.
